A Two-Valued Step Coding for Ergodic Flows.
Mathematische Zeitschrift, Tome 150 (1976), pp. 201-220
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1976__150_172418,
author = {Daniel Rudolph},
title = {A {Two-Valued} {Step} {Coding} for {Ergodic} {Flows.}},
journal = {Mathematische Zeitschrift},
pages = {201--220},
year = {1976},
volume = {150},
zbl = {0325.28019},
url = {http://geodesic.mathdoc.fr/item/MZ_1976__150_172418/}
}
Daniel Rudolph. A Two-Valued Step Coding for Ergodic Flows.. Mathematische Zeitschrift, Tome 150 (1976), pp. 201-220. http://geodesic.mathdoc.fr/item/MZ_1976__150_172418/